On the multiplier of a Lie algebra.

Yankosky, Bill

Journal of Lie Theory (2003)

  • Volume: 13, Issue: 1, page 1-6
  • ISSN: 0949-5932

How to cite


Yankosky, Bill. "On the multiplier of a Lie algebra.." Journal of Lie Theory 13.1 (2003): 1-6. <http://eudml.org/doc/122549>.

author = {Yankosky, Bill},
journal = {Journal of Lie Theory},
keywords = {5-sequence; multiplier},
language = {eng},
number = {1},
pages = {1-6},
publisher = {Heldermann Verlag},
title = {On the multiplier of a Lie algebra.},
url = {http://eudml.org/doc/122549},
volume = {13},
year = {2003},

AU - Yankosky, Bill
TI - On the multiplier of a Lie algebra.
JO - Journal of Lie Theory
PY - 2003
PB - Heldermann Verlag
VL - 13
IS - 1
SP - 1
EP - 6
LA - eng
KW - 5-sequence; multiplier
UR - http://eudml.org/doc/122549
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.